my daughter has Rheumatiod Arthritis and has developed spots like u explain, my wife took her to the ER and they said they from her Rheumatiod Arthritis. I have the same spots and my neurologist said it is from my neuropathy, which can be tested for by any neurologist im going to take my daughter to see him, and get his opinion. I have hade neurological problems that where first diagnosed in 1978. so i know mine neurological problems not arthritic problems. I want to make sure she dont have the same problems as me. I would recomend you see as well to just make sure
Please let me know what the results are. I am 29 and I have rheumatoid arthritis, I was diagnosed with it over two years ago and all of a sudden I have pink dots all over my trunk, upper legs, back and upper arms.....for no apparent reason, I have tried taking benadryl, thinking it was an allergic reaction and they are still here, it's been a week... I don't know whether to go to my rheumatologist or to my primary care doc, so if anyone has any idea what this might be please let me know.
Does anyone know if prednisone or a vitamin/mineral supplement can stop the hives? At first I thought it was a reaction to new med Plaquenil or Aleve, both have rash as symptoms. But now I"ve stopped both and the rash is smaller but still there, occationally gettting worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.